Skip to Main content Skip to Navigation
Journal articles

Polyhedral study of the connected subgraph problem

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02145375
Contributor : Mohamed Didi Biha <>
Submitted on : Sunday, June 2, 2019 - 4:28:30 PM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

Links full text

Identifiers

Collections

Citation

Mohamed Didi Biha, Hervé L.M. Kerivin, Peh Ng. Polyhedral study of the connected subgraph problem. Discrete Mathematics, Elsevier, 2015, 338 (1), pp.80-92. ⟨10.1016/j.disc.2014.08.026⟩. ⟨hal-02145375⟩

Share

Metrics

Record views

56